# SDR TWAA9907702

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS INOPERATIVE AT RT SIDE AND LEFT SIDE NUMBER ONE DOORS, AND THE EGRESS FLOOR STRIP INOPERATIVE AT ROW 27.  REPLACED THE BATTERY PACK AND THE BULB AT RT SIDE.  BATTERY PACK (P/N 61-0478-3) AND BULB (P/N 1619).  EGRESS LIGHT REPOSITIONED FLOOR STRIP AT ROW 27.  CHECK-C 6-12-98 MCI.
